Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 133, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 9:29 AM EDT for Gwinnett County, Walton County, Georgia. It took effect at Apr 19, 2019, 9:38 AM EDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 9:29 AM EDT (13:29 UTC)
- In effect from
- Apr 19, 2019, 9:38 AM EDT
- Expired
- Apr 19, 2019, 9:30 PM EDT
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 13.62 ft at Apr 19, 2019, 2:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
917
WGUS42 KFFC 191329
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
929 AM EDT Fri Apr 19 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Alcovy River near Lawrenceville affecting Gwinnett and Walton
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC083-TNC065-200330-
/O.NEW.KFFC.FL.W.0132.190419T1800Z-190420T2015Z/
/ENGG1.1.ER.190419T1800Z.190420T0600Z.190420T1415Z.UU/
929 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Lookout Creek near New England.
* From this afternoon until Saturday afternoon.
* At 09AM Friday the stage was 11 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 12.5 feet by after midnight tomorrow.The river will
fall below flood stage by tomorrow late morning.
* At 12 feet...Flood Stage is reached and minor flooding begins.
Flooding begins along Sells Lane in Trenton...Mason Road near
Rising Fawn...and Creek Road near New England. In addition...minor
flooding of pasture and grazing land begins along the flood plain.
Minor flooding of the creek can also be expected much further
downstream as it crosses the Tennessee border into the Tiftona
area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC135-297-200227-
/O.NEW.KFFC.FL.W.0133.190419T1338Z-190420T0227Z/
/ALCG1.1.ER.190419T1338Z.190419T1700Z.190419T2027Z.UU/
929 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Alcovy River near Lawrenceville.
* From this morning until this evening.
* At 9 AM Friday the stage was 8.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 10.2 feet by this afternoon.The river will
fall below flood stage by late this afternoon.
* At 9 feet...Flood stage is reached. Minor flooding begins of the
woodlands upstream and downstream from the river gauge at New Hope
Road.
&&
LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379
$$3 follow-up statements
678 WGUS42 KFFC 191501 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1101 AM EDT Fri Apr 19 2019 ...Observed Flooding Changed from Minor to Moderate Severity for the following rivers in Georgia... ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC135-297-200501- /O.EXT.KFFC.FL.W.0133.000000T0000Z-190420T0710Z/ /ALCG1.2.ER.190419T1329Z.190419T1800Z.190420T0110Z.UU/ 1101 AM EDT Fri Apr 19 2019 ...Observed flooding increased from Minor to Moderate severity...... Forecast flooding increased from Minor to Moderate severity...The Flood Warning continues for The Alcovy River near Lawrenceville. * Until late tonight. * At 10 AM Friday the stage was 11.3 feet and rising. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 9 feet. * The river will continue rising to near 13 feet by this afternoon. The river will fall below flood stage tonight. * At 13 feet...Significant flooding continues to expand further into the woodlands upstream and downstream from the river gauge at New Hope Road. The bridge forms an obstacle and acts like a dam causing some backwater and erosion eddies to the sides of the bridge. County officials may need to close the bridge. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
998 WGUS82 KFFC 192147 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 547 PM EDT Fri Apr 19 2019 ...The Flood Warning continues for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties South River near Snapfinger affecting De Kalb County GAC135-297-200710- /O.CON.KFFC.FL.W.0133.000000T0000Z-190420T0710Z/ /ALCG1.2.ER.190419T1329Z.190419T1816Z.190420T0110Z.UU/ 547 PM EDT Fri Apr 19 2019 The Flood Warning continues for The Alcovy River near Lawrenceville. * Until late tonight. * At 5 PM Friday the stage was 11.6 feet...and falling. * Moderate flooding is occurring and moderate flooding is forecast. * Flood stage is 9 feet. * At 12 feet...Significant flooding expands further into the woodlands upstream and downstream from the river gauge at New Hope Road. The bridge begins to form an obstacle and act like a dam causing some backwater and erosion eddies to the sides of the bridge. County officials may need to close the bridge. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$ GAC089-201146- /O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/ /SFMG1.1.ER.190419T1719Z.190419T2132Z.000000T0000Z.NO/ 547 PM EDT Fri Apr 19 2019 The Flood Warning continues for The South River near Snapfinger. * Until further notice. * At 5 PM Friday the stage was 16.3 feet...and rising. * Minor flooding is occurring. * Flood stage is 13 feet. * At 17 feet...Minor flooding expands further into the woodlands along the river upstream and downstream from the gage on Flakes Mill Road. Large portions of the Chapel Park west of the gage will be under 4 to 5 feet of water. The flood waters will approach low portions of the service road leading to the Snapfinger Advanced Wastewater Treatment Facility. && LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419 $$
489 WGUS82 KFFC 200130 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 930 PM EDT Fri Apr 19 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties GAC135-297-200200- /O.CAN.KFFC.FL.W.0133.000000T0000Z-190420T0710Z/ /ALCG1.2.ER.190419T1329Z.190419T1816Z.190420T0052Z.UU/ 930 PM EDT Fri Apr 19 2019 The Flood Warning is cancelled for The Alcovy River near Lawrenceville. * This takes effect immediately. * At 9 PM Friday the stage was 8.9 feet...and falling. * Flood stage is 9 feet. * The river will continue to fall. * At 9 feet...Flood stage is reached. Minor flooding begins of the woodlands upstream and downstream from the river gauge at New Hope Road. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:11 AM EDT, 18 minutes earlier.
Area forecast discussion, Apr 19, 9:11 AM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 911 AM EDT Fri Apr 19 2019 .UPDATE... Tornado Watch has expired. The potential for severe weather continues mainly across areas along and east of a line from Athens to Columbus. The primary hazards will be damaging wind gusts, localized flooding and lightning. A brief tornado will also be possible. Also, tweaked the hourly grid and pops according to current trends. && .PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/ PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL AVIATION... 12Z Update... MVFR conditions will prevail with patchy IFR conditions across the area. SHRA and isolated TSRA will move across the area through 16-18Z, with additional SHRA or isolated TSRA possible this afternoon. Winds will be southeast to west at 10-15kts with gusts to 25kts in and near any convection. //ATL Confidence...12Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 100 40 40 10 Atlanta 67 44 56 45 / 100 40 40 5 Blairsville 65 38 48 37 / 100 60 50 20 Cartersville 66 43 55 40 / 90 50 50 10 Columbus 70 46 63 44 / 90 20 10 0 Gainesville 68 43 53 42 / 100 50 50 10 Macon 74 45 61 44 / 100 20 10 0 Rome 66 42 56 40 / 80 60 50 5 Peachtree City 67 44 59 42 / 100 30 30 0 Vidalia 77 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 8:46 AM EDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 846 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 846 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered severe thunderstorms will remain possible across portions of Georgia through this afternoon. The greatest potential for any severe thunderstorms will be along and east of a line from Athens to Columbus. The main hazard will be damaging winds, frequent lighting and localized flooding. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 19, 5:39 AM EDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 AM EDT Fri Apr 19 2019
GAZ053-054-056-067-068-191045-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
539 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
COWETA...WESTERN SPALDING...MERIWETHER AND WESTERN PIKE COUNTIES
UNTIL 645 AM EDT...
At 538 AM EDT...a line of thunderstorms with very heavy rain was
along a line extending from near Woolsey to Durand...and moving
northeast at 30 mph. Be prepared to act if a flash flood warning is
issued.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas. Rises on smaller creeks and
streams can also be expected.
Some locations in the path of these storms include
Griffin, Fayetteville, Greenville, Peachtree City, Senoia, Woodbury,
Luthersville, Brooks, Warm Springs, Molena, Williamson, Sharpsburg,
Turin, Haralson, Woolsey, Lone Oak, Gay, Starrs Mill, Hilltop and
Odessadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3314 8486 3341 8458 3347 8440 3335 8440
3333 8422 3297 8451 3297 8453 3295 8452
3289 8457 3287 8486
TIME...MOT...LOC 0938Z 235DEG 27KT 3337 8437 3290 8475Special weather statement, Apr 19, 6:14 AM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 AM EDT Fri Apr 19 2019
GAZ045-046-048-054>057-191045-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-Newton GA-
Henry GA-
614 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...ROCKDALE...
CLAYTON...SOUTHEASTERN DEKALB...NORTHERN SPALDING...NORTHWESTERN
NEWTON AND HENRY COUNTIES UNTIL 645 AM EDT...
At 614 AM EDT...a strong thunderstorm was near Eagles Landing, or
near Jonesboro...moving northeast at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Conyers, Covington, Jonesboro, Stockbridge, Hampton,
Lovejoy, Oxford, Lithonia, Porterdale, Sunny Side, Lakeview Estates,
Georgia International Horse Park, Lake Spivey, Blacksville, Rex,
Arabia Mountain, Big Haynes Creek Park, Hidden Valley Park and Jw
Smith Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3348 8440 3377 8406 3375 8402 3378 8399
3378 8396 3370 8385 3362 8382 3333 8423
3335 8440
TIME...MOT...LOC 1014Z 228DEG 49KT 3347 8426
WIND...40MPHSpecial weather statement, Apr 19, 6:25 AM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 AM EDT Fri Apr 19 2019
GAZ007-012-013-020-021-191100-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
625 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND
WESTERN PICKENS COUNTIES UNTIL 700 AM EDT...
At 623 AM EDT...National Weather Service doppler radar indicated a
storm near White, or near Cartersville...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
White, Talking Rock, Fairmount, Ranger, Salacoa Valley, Pine Log,
Blaine, Talmadge, Funkhouser, Hinton, Roundtop and Talona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3454 8444 3424 8468 3427 8479 3458 8468
3458 8465 3461 8465 3462 8454
TIME...MOT...LOC 1023Z 206DEG 42KT 3423 8476
WIND...50MPHSpecial weather statement, Apr 19, 6:41 AM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Fri Apr 19 2019
GAZ078-079-089-191130-
Harris GA-Talbot GA-Muscogee GA-
641 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...NORTHWESTERN
TALBOT AND MUSCOGEE COUNTIES UNTIL 730 AM EDT...
At 641 AM EDT...a cluster of strong thunderstorms were over Flat
Rock, or 8 miles northeast of Columbus...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Columbus, Hamilton, Manchester, Pine Mountain, Waverly Hall, Bibb
City, Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland
Park, Laurel Hills, F.d. Roosevelt State Park, Green Island Hills,
Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Flint Hill and Kenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3287 8486 3287 8475 3286 8475 3284 8470
3285 8459 3279 8460 3241 8490 3247 8500
3250 8500 3255 8503
TIME...MOT...LOC 1041Z 203DEG 27KT 3256 8491
WIND...50MPHSpecial weather statement, Apr 19, 8:43 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 AM EDT Fri Apr 19 2019
GAZ092-093-104>106-191330-
Macon GA-Schley GA-Crisp GA-Dooly GA-Sumter GA-
843 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHEASTERN
SCHLEY...CRISP...SOUTHERN DOOLY AND SUMTER COUNTIES UNTIL 930 AM
EDT...
At 843 AM EDT...a strong thunderstorm was over Maddox, or near
Americus...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Cordele, Vienna, Byromville, Leslie, Andersonville, Lilly,
De Soto, Desoto, Cobb, Sumter, Lamar, Richwood, New Era, La Crosse,
Huntington, Pennington, Drayton, Clearview and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8394 3186 8393 3188 8393
3191 8392 3191 8422 3202 8438 3232 8417
3208 8361 3202 8361 3180 8379
TIME...MOT...LOC 1243Z 233DEG 32KT 3200 8425
WIND...40MPHSpecial weather statement, Apr 19, 8:59 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
859 AM EDT Fri Apr 19 2019
GAZ068>071-079-080-091-191330-
Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-Talbot GA-Pike GA-
859 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAMAR...WESTERN
MONROE...NORTHWESTERN TAYLOR...NORTHERN MARION...UPSON...TALBOT AND
SOUTHEASTERN PIKE COUNTIES UNTIL 930 AM EDT...
At 859 AM EDT...a strong thunderstorm was over Po Biddy Crossroads,
or near Talbotton...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Thomaston, Talbotton, Woodland, Yatesville, Meansville, Junction
City, Geneva, Sunset Village, Lincoln Park, The Rock, Juniper,
Atwater, Baughville, Sprewell Bluff State Park, Logtown, Sunnyside,
Prattsburg, Hannahs Mill, Big Lazer Creek Wma and Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3264 8469 3308 8432 3292 8406 3247 8457
TIME...MOT...LOC 1259Z 217DEG 31KT 3272 8445
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.